Translator Disclaimer
January 2004 The heat equation and reflected Brownian motion in time-dependent domains
Krzysztof Burdzy, Zhen-Qing Chen, John Sylvester
Ann. Probab. 32(1B): 775-804 (January 2004). DOI: 10.1214/aop/1079021464

Abstract

The paper is concerned with reflecting Brownian motion (RBM) in domains with deterministic moving boundaries, also known as "noncylindrical domains,'' and its connections with partial differential equations. Construction is given for RBM in $C^3$-smooth time-dependent domains in the n-dimensional Euclidean space $\R^n$. We present various sample path properties of the process, two-sided estimates for its transition density function, and a probabilistic representation of solutions to some partial differential equations. Furthermore, the one-dimensional case is thoroughly studied, with the assumptions on the smoothness of the boundary drastically relaxed.

Citation

Download Citation

Krzysztof Burdzy. Zhen-Qing Chen. John Sylvester. "The heat equation and reflected Brownian motion in time-dependent domains." Ann. Probab. 32 (1B) 775 - 804, January 2004. https://doi.org/10.1214/aop/1079021464

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1046.60060
MathSciNet: MR2039943
Digital Object Identifier: 10.1214/aop/1079021464

Subjects:
Primary: 35K20, 60H30, 60J45
Secondary: 60J50, 60J60

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top